IDEAS home Printed from https://ideas.repec.org/a/taf/apmtfi/v10y2003i3p245-266.html
   My bibliography  Save this article

Multi-asset barrier options and occupation time derivatives

Author

Listed:
  • Hoi Ying Wong
  • Yue-Kuen Kwok

Abstract

A general framework is formulated to price various forms of European style multi-asset barrier options and occupation time derivatives with one state variable having the barrier feature. Based on the lognormal assumption of asset price processes, the splitting direction technique is developed for deriving the joint density functions of multi-variate terminal asset prices with provision for single or double barriers on one of the state variables. A systematic procedure is illustrated whereby multi-asset option price formulas can be deduced in a systematic manner as extensions from those of their one-asset counterparts. The formulation has been applied successfully to derive the analytic price formulas of multi-asset options with external two-sided barriers and sequential barriers, multi-asset step options and delayed barrier options. The successful numerical implementation of these price formulas is demonstrated.

Suggested Citation

  • Hoi Ying Wong & Yue-Kuen Kwok, 2003. "Multi-asset barrier options and occupation time derivatives," Applied Mathematical Finance, Taylor & Francis Journals, vol. 10(3), pages 245-266.
  • Handle: RePEc:taf:apmtfi:v:10:y:2003:i:3:p:245-266
    DOI: 10.1080/1350486032000107352
    as

    Download full text from publisher

    File URL: http://www.tandfonline.com/doi/abs/10.1080/1350486032000107352
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Tristan Guillaume, 2011. "Some sequential boundary crossing results for geometric Brownian motion and their applications in financial engineering," Post-Print hal-00924277, HAL.
    2. Carl Chiarella & Boda Kang & Gunter H. Meyer, 2010. "The Evaluation Of Barrier Option Prices Under Stochastic Volatility," Research Paper Series 266, Quantitative Finance Research Centre, University of Technology, Sydney.
    3. Kim, Jerim & Kim, Jeongsim & Joo Yoo, Hyun & Kim, Bara, 2015. "Pricing external barrier options in a regime-switching model," Journal of Economic Dynamics and Control, Elsevier, vol. 53(C), pages 123-143.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:10:y:2003:i:3:p:245-266. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Chris Longhurst). General contact details of provider: http://www.tandfonline.com/RAMF20 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.